# SDR 9800619883

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47660
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY LIGHTS BETWEEN ROWS 9 THRU 13 ILLUMINATED WITH EMERGENCY LIGHT SWITCH IN ARM POSITION.  REPLACED POWER SUPPLY AND BATTERIES, OPERATIONAL CHECK NORMAL.
